STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP HUDSON/MODIFIED TRINKLE REAMER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
4100235000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated during testing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.